# SDR DALA2019121627333

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1398220) CORROSION ON FITTINGS 2 (E/AS) ON STA: 1140, BTW RBL 7 TO LBL 7 AT KEEL BEAM STRUCTURE. CORRECTIVE ACTION: REPAIRED PER. B757-200 S.R.M. 51-70-11-0G.
